# SDR 9520219603

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Transceived
- Condition: Failed
- Location: Nr 1 Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 VHF COMM FAILED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 NAV COMM CONTROL PANEL AND VHF TRANSCEIVER.  OPERATIONAL CHECK GOOD.
